International Journal of Communications, Network and System Sciences

Vol.1 No.4(2008), Paper ID 153, 8 pages

DOI:10.4236/ijcns.2008.14044

 

Mathematical Formulations of Signal Propagation in Ultra-Wideband Transceiver Systems under a UWB Channel Environment with an Extension of Frequency Offset Correction

 

Debarati SEN

 

G. S. S. School of Telecommunications, Indian Institute of Technology Kharagpur, India

 

Copyright © 2008 Debarati SEN et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. SEN, "Mathematical Formulations of Signal Propagation in Ultra-Wideband Transceiver Systems under a UWB Channel Environment with an Extension of Frequency Offset Correction," International Journal of Communications, Network and System Sciences, Vol. 1 No. 4, 2008, pp. 362-369. doi: 10.4236/ijcns.2008.14044.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.